Posted by: sarah | 2008/09/08


Dear Doc

Ive been on cilift on and off. Ive just gone back on about a month and a half ago but noticed Ive picked up about 4 kilos.
My eating habits have not changed at all.
Im now feeling depressed about my weight.
Ive always lost a bit of weight when starting cilift so why the weight gain this tine?
If I change brand, will it help?

Please advise.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Most antidepressants CAN cause weight gain in SOME of those who take it. Changing to a different brand of the same drug obviously wouldn't make a differentce, and yes, its possible that on a different antidepressant you might have the same benefiots without this particular side-effect. Discuss this with your prescribing shrink, to consider other options, and diet and exercise still work.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Maria | 2008/09/10

Hi Maria

I have spoken to my doc and hes put me onto Loriene.
I just cant deal with the weight gain.
So maybe you should speak to your doc and see what they say.

Reply to Maria
Posted by: Maria | 2008/09/08

Hi Sarah
I have gained over 5years 20 kilos and wonder if it could be because of cilift, I am struggling to lose the weight, would like to know if there is something else that would work

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.